New lots of Losartan recalled due to cancer risk

Teva Pharmaceuticals USA, Inc. has initiated a voluntary recall in the United States of 35 lots of bulk Losartan Potassium USP Tablets.

This recall is due to the detection of a cancer-causing impurity – N-Nitroso-N-methyl-4-aminobutyric acid (NMBA).

The lots were sold exclusively to Golden State Medical Supply of Camarillo, California. Golden State Medical Supply packages this bulk product under its own label and distributes in retail bottles of 30, 90, and 1000 tablets.

To date, Teva has not received any reports of adverse events related to the lots being recalled.

The affected Losartan Potassium tablets being recalled are described as:

  • Losartan Potassium tablets, USP 25 mg, are light-green, film-coated, teardrop-shaped biconvex tablet with “LK 25” on one side and “>” on the other side
  • Losartan Potassium tablets, USP 100 mg, are dark green, film-coated, oval-shaped biconvex tablets with “LK100” on one side and “>” on the other side
  • More details on the recall here.

    Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.